# SDR C2XA04CL091

- Difficulty date: September 10, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- Aircraft time: 11,373 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271011
- Part serial: 61
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CLE FLIGHT CREW HAD TO CYCLE THE LANDING GEAR HANDLE TWICE TO GET THE LANDING GEAR TO RETRACT.  AIRCRAFT RETURNED TO CLE LANDED WITH OUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKED GOOD.
